# SDR AALA20100407TUL08

- Difficulty date: April 7, 2010
- Submitted: September 24, 2010
- Operation: Air carrier
- Aircraft: N698AN
- Make and model: Boeing 757223
- Aircraft serial: 26980
- Aircraft time: 50,407 hours, 17,136 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Corroded
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1 SLAT CORRODED AT UPPER SKIN AT INBOARD DRIVE TRACK.  REMOVED CORROSION AND INSTALLED DOUBLER PER AARD 57-43-00-1.
